MathSciNet Relay Station
MathSciNet bibliographic data
MR989582 (91a:32040) 32L05 (58F18)
Meziani, A. On the integrability of singular differential forms in two complex variables. Trans. Amer. Math. Soc. 321 (1990), no. 2, 595–620.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement